Authors: Limonchenko, Ivan 
Title: On Higher Massey Products and Rational Formality for Moment—Angle Manifolds over Multiwedges
Journal: Proceedings of the Steklov Institute of Mathematics
Volume: 305
First page: 161
Last page: 181
Issue Date: 2019
Rank: M22
ISSN: 0081-5438
DOI: 10.1134/S008154381903009X
Abstract: 
We prove that certain conditions on multigraded Betti numbers of a simplicial complex K imply the existence of a higher Massey product in the cohomology of a moment-angle complex ZK, and this product contains a unique element (a strictly defined product). Using the simplicial multiwedge construction, we find a family ℱ of polyhedral products being smooth closed manifolds such that for any l, r ≥ 2...
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

4
checked on Apr 3, 2025

Page view(s)

14
checked on Jan 31, 2025

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.